Super Quantization of a Cantorian Electromagnetic Field and the Cosmic Dark Energy Density of the Universe

Hits: 166
Select Volume / Issue:
Year:
2018
Type of Publication:
Article
Keywords:
Cosmic Dark Energy, Super Quantization, Cantorian Electromagnetism, E-Infinity Theory, Penrose Universe, Golden Mean Scaling, Noncommutative Geometry, Zero Set Quantum Particle, Empty Set Quantum Wave, Electromagnetic Mass, Nikolay Umov, Friedrich Hasenoe
Authors:
Mohamed S. ElNaschie
Journal:
IJISM
Volume:
6
Number:
1
Pages:
33-37
Month:
January
ISSN:
2347-9051
Abstract:
E-infinity Cantorian spacetime theory is a naturally golden mean quantized theory within which the difference between field and spacetime is fairly blurred. In particular the theory reconciles the un-reconcilable, namely preserving the most important features of true discreteness as well as the cardinality of the continuum. Applying this extraordinary versatile theory to the corresponding electromagnetic field and its golden mean scaling, an equally extraordinarily simple methodology leads to the exact cosmic density of ordinary energy and its complimentary dark energy is found. We also give a hint to the possible connection between dark energy as presented here and the work of Nikolay Umov and Friedrich Hasenoehrl
Full text: IJISM_719_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=